Repositorio de producción científica de la Universidad de Sevilla

The asymptotic behavior of the composition of firmly nonexpansive mappings

Opened Access The asymptotic behavior of the composition of firmly nonexpansive mappings

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ariza Ruiz, David
López Acedo, Genaro
Nicolae, Adriana
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-11
Publicado en: Journal of Optimization Theory and Applications, 167 (2), 409-429.
Tipo de documento: Artículo
Resumen: In this paper we provide a unified treatment of some convex minimization problems, which allows for a better understanding and, in some cases, improvement of results in this direction proved recently in spaces of curvature bounded above. For this purpose, we analyze the asymptotic behavior of compositions of finitely many firmly nonexpansive mappings in the setting of p-uniformly convex geodesic spaces focusing on asymptotic regularity and convergence results.
Cita: Ariza Ruiz, D., López Acedo, G. y Nicolae, A. (2015). The asymptotic behavior of the composition of firmly nonexpansive mappings. Journal of Optimization Theory and Applications, 167 (2), 409-429.
Tamaño: 571.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42607

DOI: http://dx.doi.org/10.1007/s10957-015-0710-3

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones